# SDR ASAA2014122710064

- Difficulty date: December 27, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 4,465 hours, 1,426 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN ZONE TEMP LIGHT ILLUMINATED.  QRH PROCEDURE FOLLOWED.  ZONE TEMP LIGHT ILLUMINATES ON RECALL.  ZONE TEMP LIGHT EXTINGUISHES UPON MASTER CAUTION RESET. ACFT GROUNDED.  NR 2 CONTROLLER SHOWS "FLT DECK TRIM VALVE" FAULT.  RESET FAULT. PERFORMED FIM 21-62, TASK 842.  OPS NORMAL IAW SAME.  INTERMITTENT FAULT.  GROUND VERIFICATION GOOD.  NO HISTORY 30 DAYS.
